# SDR SWIA20240808521

- Difficulty date: May 21, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD7 FS311.75 - FS320.00 HAS INTERGRANULAR CORROSION     (C-CHECK RO 8/4/2024)     REMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL DD7 FS311.75 - FS320.00. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
